Is 3000mg of aspirin too much in one dose? ?

I took 3000mg of aspirin before bed because I had a pounding headache and found myself going to the washroom more than usual after taking it. Ears are ringing too. 

3 Answers

Relevance
  • Bob
    Lv 7
    7 months ago

    Ringing in the ears, a rebound headache, stomach cramps, and diarrhea are common when taking too much aspirin.

  • 7 months ago

    Yes its too much, and ringing ears is one side effect of too much. Just because a standard dose doesn't work, doesn't mean more will: it doesn't work that way/  You may also get bruising and bleeding, the effect on platelets lasts the entire life of the platelet (3 days); if you want more info, call poison control.

  • ?
    Lv 7
    7 months ago

    So it seems you took around nine tablets.  That's a high amount, but shouldn't be enough to do major organ damage.  The fact you're going to the washroom and your ears are ringing means nothing.  Keep an eye out for blood in your urine and go straight to emergency if that happens.  That said, you should be fine.

Still have questions? Get answers by asking now.